# SDR QXEA200601714

- Difficulty date: June 17, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 12,391 hours, 12,817 cycles
- System (JASC): 3400 · Navigation System
- Part: Antenna
- Condition: Damaged
- Location: Tcas
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: C3 CHECK, UPPER TCAS ANTENNA - THE 2 AFT NUT PLATES SPIN/DAMAGED.  MAINTENANCE REPAIRED IAW Q400 SRM 51-42-05 AND SRM 51-23-00.
